Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 236, NWS North Platte, NE

July 26, 20154 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 10:57 PM CDT for 4 counties in Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2015, 10:57 PM CDT (03:57 UTC)
Expired
Jul 26, 2015, 11:45 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 117 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2433 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WUUS53 KLBF 270357
SVRLBF
NEC071-089-115-149-270445-
/O.NEW.KLBF.SV.W.0236.150727T0357Z-150727T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1057 PM CDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
  ROSE...OR 27 MILES NORTH OF TAYLOR...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* 

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 138 AND 139.
 
LOCATIONS IMPACTED INCLUDE...
GABLES...AMELIA...CARSON LAKE...SUNFISH LAKE...SYBRANT AND TWIN LAKES
STATE WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4197 9942 4232 9953 4246 9876 4188 9878
TIME...MOT...LOC 0357Z 274DEG 17KT 4216 9930 

HAIL...1.00IN
WIND...60MPH
 
$$

MASEK
3 follow-up statements
016 
WWUS53 KLBF 270418
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 PM CDT SUN JUL 26 2015

NEC115-270427-
/O.CAN.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
LOUP NE-
1118 PM CDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOUP COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4194 9922 4210 9922 4218 9939 4234 9943
      4246 9876 4188 9878
TIME...MOT...LOC 0417Z 269DEG 23KT 4220 9913 4211 9905 4201 9908 

$$

NEC071-089-149-270445-
/O.CON.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
ROCK NE-HOLT NE-GARFIELD NE-
1118 PM CDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN ROCK...SOUTHWESTERN HOLT AND NORTHERN GARFIELD
COUNTIES...

AT 1117 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF AMELIA TO 16 MILES SOUTHWEST OF
CHAMBERS TO 13 MILES NORTHEAST OF CALAMUS RESERVOIR STATE RECREATION
AREA...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GABLES...AMELIA...CARSON LAKE...SUNFISH LAKE AND SYBRANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4194 9922 4210 9922 4218 9939 4234 9943
      4246 9876 4188 9878
TIME...MOT...LOC 0417Z 269DEG 23KT 4220 9913 4211 9905 4201 9908 

HAIL...0.88IN
WIND...60MPH
 
$$

MASEK
783 
WWUS53 KLBF 270431
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1131 PM CDT SUN JUL 26 2015

NEC149-270441-
/O.CAN.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
ROCK NE-
1131 PM CDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4193 9915 4237 9922 4246 9876 4188 9878
TIME...MOT...LOC 0431Z 268DEG 13KT 4219 9911 4210 9903 4200 9906 

$$

NEC071-089-270445-
/O.CON.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
HOLT NE-GARFIELD NE-
1131 PM CDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN HOLT AND NORTHERN GARFIELD COUNTIES...

AT 1131 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF AMELIA TO 15 MILES SOUTHWEST OF
CHAMBERS TO 14 MILES NORTHEAST OF CALAMUS RESERVOIR STATE RECREATION
AREA...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GABLES...AMELIA...CARSON LAKE AND SUNFISH LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4193 9915 4237 9922 4246 9876 4188 9878
TIME...MOT...LOC 0431Z 268DEG 13KT 4219 9911 4210 9903 4200 9906 

HAIL...0.75IN
WIND...60MPH
 
$$

MASEK
971 
WWUS53 KLBF 270440
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT SUN JUL 26 2015

NEC071-089-270450-
/O.EXP.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
HOLT NE-GARFIELD NE-
1140 PM CDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLT AND NORTHERN
GARFIELD COUNTIES WILL EXPIRE AT 1145 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4193 9915 4237 9922 4246 9876 4188 9878
TIME...MOT...LOC 0438Z 274DEG 17KT 4219 9911 4210 9903 4200 9906 

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:28 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 26, 6:28 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN JUL 26 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM
WATCH AND CONVECTIVE DEVELOPMENT.  STRONG DIABATIC WARMING IS
DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS
AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH.  THE LATEST VIS
SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL
TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE
FORECAST AREA.  THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE
ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH
TIME THIS AFTERNOON/EVENING.  STEEP LAPSE RATES ARE CONTRIBUTING TO
MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE
SANDHILLS.  ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST.

WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS
FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY
GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A
WEAK MID LEVEL DISTURBANCE.  THE LATEST 12Z NAM12 CARRIES THE
CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID-
MORNING ON MONDAY.  THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS
AS WELL.

ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA  AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A
STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS.  A LEE TROUGH
AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT
LATE MONDAY AFTERNOON.  FAVORABLE SHEAR AND CAPE WOULD PROMOTE
SEVERE STORM DEVELOPMENT.  THE CURRENT DAY TWO SLIGHT RISK OUTLOOK
FROM SPC LOOKS GOOD.

APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES
FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES
COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO
WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE
NEEDED.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID
LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET
TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD
FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE.

ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE
MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE
FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER
SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH
WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S.

DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH
PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW
FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY
THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE
HOWEVER LOOKS ISOLATED AT BEST.

TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S
WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S
FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES
ESTABLISHED IN THE DESERT SOUTHWEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 627 PM CDT SUN JUL 26 2015

STRONG THUNDERSTORMS ARE LIKELY AT THE KLBF AND KVTN TERMINALS
THROUGH MID EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE AT THE
KLBF TERMINAL...AND AROUND 30 KTS AT THE KVTN TERMINAL. CIGS WITH
ANY THUNDERSTORMS MAY BE AS LOW AS 4000 FT AGL WITH VISBYS AS LOW
AS 2SM. AFTER 03Z THIS EVENING...CIGS WILL LIFT TO 12000 TO 20000
FT AGL WITH CLEARING EXPECTED BY MIDDAY MONDAY. THERE WILL BE
ANOTHER THREAT FOR STRONG TO SEVERE STORMS LATE MONDAY AFTERNOON
INTO MONDAY EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 26, 4:07 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT SUN JUL 26 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-272115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
407 PM CDT SUN JUL 26 2015 /307 PM MDT SUN JUL 26 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF
VALENTINE THROUGH IMPERIAL. A FEW STORMS IN THIS AREA MAY BE
SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON
AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS
WILL DIMINISH LATE MONDAY NIGHT AS A COLD FRONT COMES THROUGH.

HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY
AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS WEST OF A
VALENTINE THROUGH IMPERIAL LINE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Local storm report, Jul 26, 9:10 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     4 WSW LONG PINE         42.51N 99.78W
07/26/2015  E60 MPH          BROWN              NE   PUBLIC

0855 PM     HAIL             4 WSW LONG PINE         42.51N 99.78W
07/26/2015  E1.25 INCH       BROWN              NE   PUBLIC

&&

JGOMEZ
Special weather statement, Jul 26, 9:15 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT SUN JUL 26 2015

NEZ038-059-270300-
CUSTER NE-LINCOLN NE-
915 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CUSTER
COUNTIES UNTIL 1000 PM CDT...

AT 914 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ANSELMO TO 9 MILES
SOUTHWEST OF CALLAWAY...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MERNA...OCONTO...VICTORIA SPRINGS STATE RECREATION AREA...ETNA...
ROUND VALLEY...PLEASANT HILL...ANSELMO...BURR OAK...SARGENT...
LILLIAN...GATES...LODI...WEISSERT...CUMRO...BERWYN...BUCKEYE...
CALLAWAY...PRESSEY STATE WILDLIFE MANAGEMENT AREA...WALWORTH AND
MILLDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 104 AND 120.
 HIGHWAY 2 BETWEEN MILE MARKERS 254 AND 292.
 HIGHWAY 92 BETWEEN MILE MARKERS 247 AND 273.

LAT...LON 4164 10024 4172 9935 4104 9945 4105 10024
TIME...MOT...LOC 0214Z 266DEG 24KT 4160 9991 4118 10003

MASEK
Local storm report, Jul 26, 9:24 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     4 N LISCO               41.56N 102.62W
07/26/2015  E60.00 MPH       GARDEN             NE   PUBLIC

0317 PM     HEAVY RAIN       4 N LISCO               41.56N 102.62W
07/26/2015  E1.50 INCH       GARDEN             NE   PUBLIC

            1.5 INCHES OF RAINFALL WITH STORM.

0320 PM     HAIL             4 ENE GORDON            42.83N 102.13W
07/26/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0343 PM     TSTM WND GST     10 NNW OSHKOSH          41.54N 102.42W
07/26/2015  E60.00 MPH       GARDEN             NE   PUBLIC

            ESTIMATED 60 MPH, REPORTS OF TREES BENDING.

0610 PM     HAIL             8 N VALENTINE           42.99N 100.55W
07/26/2015  E1.00 INCH       CHERRY             NE   PUBLIC

0622 PM     TSTM WND GST     6 N LEWELLEN            41.42N 102.14W
07/26/2015  E60.00 MPH       GARDEN             NE   PUBLIC

0637 PM     TORNADO          9 ENE VALENTINE         42.92N 100.39W
07/26/2015                   CHERRY             NE   LAW ENFORCEMENT

0710 PM     TSTM WND DMG     5 S MULLEN              41.97N 101.04W
07/26/2015                   HOOKER             NE   LAW ENFORCEMENT

            SHINGLES BLOWN OFF THE WEST SIDE OF HOUSE.

0720 PM     HAIL             11 NW AINSWORTH         42.66N 100.01W
07/26/2015  E1.50 INCH       BROWN              NE   PUBLIC

0727 PM     HAIL             16 NW SPRINGVIEW        42.99N 99.97W
07/26/2015  E1.25 INCH       KEYA PAHA          NE   PUBLIC

0727 PM     TSTM WND GST     16 NW SPRINGVIEW        42.99N 99.97W
07/26/2015  E80.00 MPH       KEYA PAHA          NE   PUBLIC

0736 PM     HAIL             AINSWORTH               42.55N 99.86W
07/26/2015  E1.00 INCH       BROWN              NE   FIRE DEPT/RESCUE

0755 PM     HAIL             S AINSWORTH             42.55N 99.86W
07/26/2015  E1.00 INCH       BROWN              NE   TRAINED SPOTTER

0805 PM     TORNADO          5 SSW LONG PINE         42.47N 99.74W
07/26/2015                   BROWN              NE   FIRE DEPT/RESCUE

            CONFIRMED TORNADO TOUCHDOWN SPOTTED BY PUBLIC RELAYED
            FROM LOCAL FIRE DEPARTMENT.

0807 PM     TSTM WND GST     10 ENE SPRINGVIEW       42.88N 99.57W
07/26/2015  E70.00 MPH       KEYA PAHA          NE   PUBLIC

0810 PM     TSTM WND GST     4 SE BURTON             42.87N 99.53W
07/26/2015  E70.00 MPH       KEYA PAHA          NE   EMERGENCY MNGR

            ESTIMATED TIME OF 810 PM CDT WITH REPORTS OF 60 TO 70 MPH
            WINDS.

0829 PM     HAIL             2 SE LONG PINE          42.51N 99.67W
07/26/2015  E1.75 INCH       ROCK               NE   PUBLIC

0855 PM     HAIL             4 WSW LONG PINE         42.51N 99.78W
07/26/2015  E1.25 INCH       BROWN              NE   PUBLIC

0855 PM     TSTM WND GST     4 WSW LONG PINE         42.51N 99.78W
07/26/2015  E60.00 MPH       BROWN              NE   PUBLIC

&&

SBAKER
Special weather statement, Jul 26, 9:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT SUN JUL 26 2015

NEZ009-010-270315-
HOLT NE-ROCK NE-
928 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROCK AND
NORTHWESTERN HOLT COUNTIES UNTIL 1015 PM CDT...

AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEWPORT...OR 11 MILES EAST OF BASSETT...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
STUART...ATKINSON AND NEWPORT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 262 AND 293.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4238 9939 4263 9951 4281 9906 4251 9885
TIME...MOT...LOC 0227Z 248DEG 19KT 4255 9932

BUTTLER
Special weather statement, Jul 26, 9:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
955 PM CDT SUN JUL 26 2015

NEZ009-010-270345-
HOLT NE-ROCK NE-
955 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROCK AND
NORTHWESTERN HOLT COUNTIES UNTIL 1045 PM CDT...

AT 955 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF NEWPORT...OR 16 MILES SOUTHEAST OF BASSETT...
MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STUART...ATKINSON AND NEWPORT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 267 AND 297.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4231 9927 4259 9939 4276 9898 4241 9881
TIME...MOT...LOC 0255Z 247DEG 15KT 4249 9924

BUTTLER
Special weather statement, Jul 26, 10:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT SUN JUL 26 2015

NEZ009-027-270415-
LOUP NE-ROCK NE-
1030 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK AND NORTHERN LOUP
COUNTIES UNTIL 1115 PM CDT...

AT 1030 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROSE...OR 24 MILES NORTHEAST OF BREWSTER...MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DUFF...ROSE AND FOX BAYOU.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 139 AND 163.

LAT...LON 4200 9963 4231 9965 4230 9924 4195 9924
TIME...MOT...LOC 0330Z 281DEG 17KT 4219 9953

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:05 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha25 min
Jul 26, 7:11 PM CDTSpecial Weather StatementLBFHayes, Lincoln64 min
Jul 26, 7:14 PM CDTSevere Thunderstorm WarningLBFKeya Paha31 min
Jul 26, 7:19 PM CDTSpecial Weather StatementLBFThomas41 min
Jul 26, 7:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 7:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock46 min
Jul 26, 7:49 PM CDTTornado WarningLBFBrown, Rock26 min
Jul 26, 8:16 PM CDTSpecial Weather StatementLBFFrontier, Hayes, Lincoln, Logan44 min
Jul 26, 8:17 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 8:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 8:35 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock40 min
Jul 26, 9:15 PM CDTSpecial Weather StatementLBFCuster45 min
Jul 26, 9:28 PM CDTSpecial Weather StatementLBFRock47 min
Jul 26, 9:55 PM CDTSpecial Weather StatementLBFHolt50 min
Jul 26, 10:30 PM CDTSpecial Weather StatementLBFLoup45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.